# SDR USAA2011032291171

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C35243U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE FRAME AT BS 847 BETWEEN S22R TO S24R.  REPLACED FUSELAGE FRAME AT BS 847 BETWEEN S22R TO S24R IAW B737 SRM 51-40-02 & BOEING DRAWING 65-47960.
